Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Representations of a complex point by pairs of ordered real points


Author: W. C. Graustein
Journal: Trans. Amer. Math. Soc. 24 (1922), 245-254
MSC: Primary 30C35
MathSciNet review: 1501224
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C35

Retrieve articles in all journals with MSC: 30C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1922-1501224-8
Article copyright: © Copyright 1922 American Mathematical Society